Alert archive / Ohio / Gale Warnings in 2013
Gale Warning 1, NWS Cleveland, OH
NWS Cleveland, OH issued this gale warning at Jan 3, 2013, 4:05 PM EST. It took effect at Jan 4, 2013, 4:08 AM EST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2013, 4:05 PM EST (21:05 UTC)
- In effect from
- Jan 4, 2013, 4:08 AM EST
- Expired
- Jan 4, 2013, 9:00 PM EST
- In force
- 17 hr
- Issued by
- NWS Cleveland, OH
The text
As transmitted, in the capitals the NWS used until 2016.
904 WHUS71 KCLE 032105 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 405 PM EST THU JAN 3 2013 LEZ149-040515- /O.CON.KCLE.SC.Y.0002.000000T0000Z-130104T1200Z/ /O.UPG.KCLE.GL.A.0001.130104T1200Z-130104T2100Z/ /O.NEW.KCLE.GL.W.0001.130104T1200Z-130104T2100Z/ CONNEAUT OH TO RIPLEY NY- 405 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. * WINDS: WEST WINDS WILL INCREASE TO 30 KNOTS THROUGH TONIGHT...AND EXPECTED TO BECOME GALES TO 35 KNOTS FRIDAY MORNING. GALES TO 35 KNOTS ARE EXPECTED THROUGH MUCH OF FRIDAY...THEN SUBSIDING FRIDAY EVENING. * WAVES: WAVES 6 TO 9 FEET TONIGHT WILL BUILD ON FRIDAY TO 10 TO 14 FEET. WAVES WILL SLOWLY DECREASE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$ LEZ061-169-040515- /O.UPG.KCLE.GL.A.0001.130104T1200Z-130104T2100Z/ /O.NEW.KCLE.GL.W.0001.130104T1200Z-130104T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 405 PM EST THU JAN 3 2013 ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: WEST WINDS WILL INCREASE AND PEAK NEAR 35 KNOT GALES ON FRIDAY...THEN DECREASE FRIDAY NIGHT INTO SATURDAY. * WAVES: WAVES WILL BUILD TO 10 TO 14 FEET ON THE EAST END OF LAKE ERIE ON FRIDAY...GRADUALLY DECREASING TO 5 TO 8 FEET ON SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146>148-040515- /O.CON.KCLE.SC.Y.0002.000000T0000Z-130105T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- 405 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS WILL INCREASE TONIGHT AND TURN WEST BY FRIDAY MORNING RANGING 20 TO 30 KNOTS. WAVES WILL BUILD TO 5 TO 8 FEET TONIGHT PEAK BETWEEN 7 AND 10 FEET FRIDAY. WINDS AND WAVES WILL DECREASE INTO SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS. && $$
4 follow-up statements
017 WHUS71 KCLE 040222 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 922 PM EST THU JAN 3 2013 LEZ149-041030- /O.CON.KCLE.SC.Y.0002.000000T0000Z-130104T1200Z/ /O.CON.KCLE.GL.W.0001.130104T1200Z-130104T2100Z/ CONNEAUT OH TO RIPLEY NY- 922 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY... ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST FRIDAY. * WINDS: WEST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 30 KNOTS OVERNIGHT AND TO 35 KNOT GALES FRIDAY MORNING. GALES TO 35 KNOTS ARE EXPECTED THROUGH MUCH OF FRIDAY. * WAVES: WAVES 6 TO 9 FEET TONIGHT WILL BUILD TO 10 TO 14 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN PORT. && $$ LEZ061-169-041030- /O.CON.KCLE.GL.W.0001.130104T1200Z-130104T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 922 PM EST THU JAN 3 2013 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY... A GALE WARNING REMAINS IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY. * WINDS: WEST WINDS OF 20 TO 25 KNOTS WILL INCREASE TO 30 KNOTS OVERNIGHT AND TO 35 KNOT GALES FRIDAY MORNING. GALES TO 35 KNOTS ARE EXPECTED THROUGH MUCH OF FRIDAY. * WAVES: WAVES 7 TO 10 FEET WILL BUILD TO 10 TO 14 FEET ON THE EAST END OF LAKE ERIE FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN PORT. && $$ LEZ142>145-041030- /O.EXA.KCLE.SC.Y.0002.000000T0000Z-130105T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 922 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS 15 TO 25 KNOTS WILL INCREASE TO 30 KNOTS ON FRIDAY. WAVES WILL BUILD TO 4 TO 6 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ146>148-041030- /O.CON.KCLE.SC.Y.0002.000000T0000Z-130105T0900Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- 922 PM EST THU JAN 3 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL INCREASE TO 30 KNOTS FRIDAY. WAVES WILL BUILD TO 5 TO 8 FEET TONIGHT AND PEAK BETWEEN 7 AND 10 FEET FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
884 WHUS71 KCLE 040908 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 408 AM EST FRI JAN 4 2013 LEZ149-041715- /O.CAN.KCLE.SC.Y.0002.000000T0000Z-130104T1200Z/ /O.EXT.KCLE.GL.W.0001.130104T0908Z-130104T2100Z/ CONNEAUT OH TO RIPLEY NY- 408 AM EST FRI JAN 4 2013 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST WINDS TO 30 KNOTS WILL INCREASE TO 35 KNOT GALES TODAY. WESTERLY WINDS WILL DECREASE TO 30 KNOTS TONIGHT...THEN TO 10 TO 20 KNOTS ON SATURDAY. * WAVES: WAVES WILL INCREASE TO 10 TO 13 FEET TODAY. WAVES WILL GRADUALLY DECREASE THROUGH THE DAY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN PORT. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ061-169-041715- /O.EXT.KCLE.GL.W.0001.130104T0908Z-130104T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 408 AM EST FRI JAN 4 2013 ...GALE WARNING NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE GALE WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST WINDS TO 30 KNOTS WILL BECOME WEST GALES TO 35 KNOT THIS MORNING. WINDS WILL GRADUALLY DECREASE TO 20 TO 25 KNOTS OVERNIGHT. * WAVES: WAVES WILL INCREASE TO 10 TO 14 FEET TODAY. WAVES WILL SLOWLY DECREASE THROUGH THE DAY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN PORT. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ146>148-041715- /O.EXT.KCLE.SC.Y.0002.000000T0000Z-130105T1500Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- 408 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS TODAY WILL DECREASE TO 15 TO 25 KNOTS OVERNIGHT. WAVES WILL BUILD TO 9 TO 12 FEET TODAY AND REMAIN HIGH TONIGHT. WAVES WILL DIMINISH TO 2 TO 4 FEET ON SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ142>145-041715- /O.CON.KCLE.SC.Y.0002.000000T0000Z-130105T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 408 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS 15 TO 25 KNOTS WILL INCREASE TO 30 KNOTS TODAY. WAVES WILL BUILD TO 5 TO 8 FEET TODAY...THEN GRADUALLY DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
554 WHUS71 KCLE 041431 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 931 AM EST FRI JAN 4 2013 LEZ061-149-169-042100- /O.CON.KCLE.GL.W.0001.000000T0000Z-130104T2100Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 931 AM EST FRI JAN 4 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... A GALE WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. * WINDS: SOUTHWEST GALES TO 35 KNOTS WILL TURN WEST THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE TO 20 TO 25 KNOTS TONIGHT. * WAVES: WAVES WILL INCREASE TO 10 TO 14 FEET TODAY. WAVES WILL SLOWLY DECREASE THROUGH THE DAY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN PORT. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>145-042245- /O.CON.KCLE.SC.Y.0002.000000T0000Z-130105T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- 931 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS IS EXPECTED THIS AFTERNOON. WAVES WILL BUILD TO 5 TO 8 FEET TODAY... THEN GRADUALLY DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ146>148-042245- /O.CON.KCLE.SC.Y.0002.000000T0000Z-130105T1500Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- 931 AM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS THIS AFTERNOON WILL DECREASE TO 15 TO 25 KNOTS TONIGHT. WAVES WILL BUILD TO 9 TO 12 FEET TODAY AND REMAIN HIGH TONIGHT. WAVES WILL DIMINISH TO 2 TO 4 FEET ON SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
113 WHUS71 KCLE 041906 MWWCLE URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 206 PM EST FRI JAN 4 2013 LEZ061-149-169-050200- /O.EXT.KCLE.GL.W.0001.000000T0000Z-130105T0200Z/ LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 206 PM EST FRI JAN 4 2013 ...GALE WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 PM EST THIS EVENING. * WINDS: SOUTHWEST GALES TO 35 KNOTS WILL TURN WEST THIS AFTERNOON. WINDS WILL GRADUALLY DECREASE TO 20 TO 25 KNOTS THROUGH THE EVENING. * WAVES: WAVES WILL INCREASE TO 10 TO 14 FEET TODAY. WAVES WILL SLOWLY DECREASE THROUGH THE DAY ON SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD STAY IN PORT. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPER EQUIPMENT. MARINERS WITHOUT THE PROPER EXPERIENCE SHOULD SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LEZ142>144-050315- /O.NEW.KCLE.LO.Y.0001.130104T1906Z-130105T0200Z/ /O.CON.KCLE.SC.Y.0002.000000T0000Z-130105T0900Z/ MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH- 206 PM EST FRI JAN 4 2013 ...LOW WATER ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS IS EXPECTED INTO THE EVENING. WAVES WILL BE 5 TO 8 FEET WILL GRADUALLY DECREASE OVERNIGHT. * LOW WATER: WATER LEVELS HAVE ALREADY DECREASED BELOW CRITICAL LEVELS. WATER LEVELS ARE EXPECTED TO REMAIN 8 TO 10 INCHES BELOW CRITICAL LEVELS INTO THE EVENING BUT SHOULD RISE THROUGH 9 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ162>164-050200- /O.NEW.KCLE.LO.Y.0001.130104T1906Z-130105T0200Z/ LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- 206 PM EST FRI JAN 4 2013 ...LOW WATER ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LOW WATER ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. * LOW WATER:WATER LEVELS HAVE ALREADY DECREASED BELOW CRITICAL LEVELS. WATER LEVELS ARE EXPECTED TO REMAIN 8 TO 10 INCHES BELOW CRITICAL LEVELS INTO THE EVENING BUT SHOULD RISE THROUGH 9 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE BELOW THE CRITICAL MARK FOR SAFE NAVIGATION. VESSELS MAY BOTTOM OUT OR BECOME GROUNDED. CONTACT THE COAST GUARD FOR THE LATEST WATER LEVEL. MARINERS SHOULD USE EXTREME CAUTION OR CONSIDER WAITING UNTIL WATER LEVELS RISE. && $$ LEZ145-050315- /O.CON.KCLE.SC.Y.0002.000000T0000Z-130105T0900Z/ VERMILION TO AVON POINT OH- 206 PM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS IS EXPECTED THIS AFTERNOON. WAVES OF 5 TO 8 FEET WILL GRADUALLY SUBSIDE THROUGH THE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$ LEZ146>148-050315- /O.CON.KCLE.SC.Y.0002.000000T0000Z-130105T1500Z/ AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH- 206 PM EST FRI JAN 4 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST SATURDAY. * WINDS AND WAVES: SOUTHWEST WINDS TO 30 KNOTS THIS AFTERNOON WILL DECREASE TO 15 TO 25 KNOTS TONIGHT. WAVES OF 9 TO 12 FEET WILL SUBSIDE TO 2 TO 4 FEET SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this gale warning went out at Jan 3, 3:11 PM EST, 54 minutes earlier.
Area forecast discussion, Jan 3, 3:11 PM EST, 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
311 PM EST THU JAN 3 2013
.SYNOPSIS...
A COLD FRONT WILL MOVE EAST ACROSS THE AREA TONIGHT THEN HIGH
PRESSURE WILL MOVE UP THE OHIO VALLEY FRIDAY. ANOTHER COLD FRONT
WILL CROSS THE AREA SUNDAY BEFORE HIGH PRESSURE MOVES ACROSS THE
REGION MONDAY AND TO THE EAST COAST TUESDAY.
&&
.NEAR TERM /THROUGH TONIGHT/...
THE COLD FRONT AND MID LEVEL MOISTURE WILL QUICKLY MOVE EAST OF THE
AREA THIS EVENING. DRIER AIR EVEN BEGINS TO PUSH ACROSS THE SNOWBELT
LATE TONIGHT. LAKE EFFECT SHSN SHOULD THEREFORE BE RELATIVELY LIGHT
WITH MOSTLY JUST FLURRIES BY DAYBREAK FRI. MAX ACCUMULATION STILL
LOOKS TO BE 2 TO 3 INCHES.
EVEN THOUGH ANOTHER COLD FRONT HAS PASSED...WINDS MAY STAY UP ENOUGH
TONIGHT TO KEEP TEMPS FROM GETTING AS COLD AS LAST NIGHT. LOWS
SHOULD MAINLY BE IN THE TEENS.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
SOME LINGERING FLURRIES OR A FEW LIGHT SNOW SHOWERS MAY OCCUR FRI
AROUND ERI AS WEST WINDS PREVAIL BUT LITTLE ADDITIONAL ACCUMULATION
IS EXPECTED. OUTSIDE OF THE NE PART OF THE SNOWBELT THE REST OF THE
AREA HAS A GOOD CHANCE TO SEE A MOSTLY SUNNY DAY.
EXCEPT FOR A FEW LIGHT NUISANCE SHSN IN ERIE CO PA...DRY CONDITIONS
SHOULD LAST UNTIL AT LEAST LATE SAT. ANOTHER UPPER SYSTEM AND
SURFACE COLD FRONT WILL CROSS THE AREA SUN. WIDESPREAD LIGHT SNOW
FROM THIS SYSTEM COULD START AS EARLY AS LATE SAT AFTERNOON IN THE
FAR WEST AND WILL CONTINUE WELL INTO SUN BEFORE TRANSITIONING TO
LAKE EFFECT FOR A BRIEF PERIOD SUN NIGHT. FIRST THOUGHTS ARE THAT
ACCUMULATION FROM THIS SYSTEM LOOKS TO RANGE FROM AN INCH OR LESS IN
THE FAR SOUTH TO 2 TO POSSIBLY 4 INCHES IN THE SNOWBELT.
TEMPS WILL MODERATE A LITTLE TO BE AROUND FREEZING SAT AND SUN.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
NOT MANY CHANGES TO THE LONG PERIOD TODAY. HIGH PRESSURE WILL MOVE
ACROSS THE AREA ON MONDAY AND THEN SHIFT TO THE EAST COAST ON
TUESDAY WHERE IT WILL REMAIN INTO WEDNESDAY. THIS WILL RESULT IN
DRY WEATHER ALONG WITH SLOWLY MODERATING TEMPERATURES IN THE SW FLOW
REGIME. IT APPEARS THE NEXT THREAT FOR PRECIP WILL ARRIVE SOMETIME
ON THURSDAY. LOW PRESSURE WILL MOVE UP THE OHIO VALLEY. IT APPEARS
THAT TEMPS AND CRITICAL THICKNESSES WILL BE WARM ENOUGH FOR MAINLY
RAIN. WILL INTRODUCE CHANCE POPS FOR NOW BUT SUSPECT THEY WILL
GRADUALLY BE RAMPED UP THE NEXT WEEK. TEMPS WILL AVERAGE A GOOD 5
TO 10 DEGREES ABOVE NORMAL WITH HIGHS BY THURSDAY LIKELY REACHING
THE 40S.
&&
.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
A WEAK COLD FRONT IS OVER THE WEST END OF THE AREA AND SHOULD MOVE
ACROSS THE REMAINDER OF THE TAF SITES THROUGH EARLY EVENING. MID
LEVEL CIGS HAVE JUST ABOUT COVERED THE ENTIRE AREA WITH MVFR CIGS
IN THE WEST. WILL TRY TO TIME THE LOWER CLOUDS ACROSS THE AREA
THIS AFTERNOON. EXPECT AT LEAST 6 TO 8 HOURS OF MVFR CIGS MOST
AREAS. THE MODELS REALLY TRY TO DRY THINGS OUT IN THE WEST
OVERNIGHT AND FRI AM. WILL TRY TO LIFT CIGS TO VFR IN THE WEST
THIS EVENING AND ELSEWHERE OVERNIGHT. SKIES SHOULD SCT OUT FROM
WEST TO EAST ON FRIDAY. AS FAR AS SNOW GOES...ANYTHING THAT FALLS
WITH THE FRONT WILL BE VERY VERY LIGHT. HAVE GIVEN KCLE...KERI AND
KYNG A MENTION OF FLURRIES FOR A FEW HOURS BEGINNING LATER THIS
AFTERNOON.S TO SW FLOW WILL BECOME WEST BEHIND THE FRONT. THE
FLOW WILL RETURN TO SW OVERNIGHT AND BECOME GUSTY ON FRIDAY. SOME
25 TO 30 KNOT GUSTS ARE POSSIBLE BY MIDDAY FRIDAY.
OUTLOOK...NON VFR POSSIBLE AGAIN SATURDAY NIGHT THROUGH SUNDAY
NIGHT.
&&
.MARINE...
HIGH PRESSURE WILL REMAIN OVER THE OHIO VALLEY SOUTH OF LAKE ERIE
THROUGH THE END OF THE WEEK. HOWEVER...WINDS WILL INCREASE THROUGH
TONIGHT AND ESPECIALLY FRIDAY AS A TROUGH OF LOW PRESSURE MOVES
ACROSS THE CENTRAL GREAT LAKES. THE PRESSURE GRADIENT WILL TIGHTEN
UP CONSIDERABLY ACROSS THE LAKE BY FRIDAY MORNING WITH H925 WINDS
AROUND 40 KNOTS ACROSS THE EASTERN THIRD OF THE LAKE. WITH THAT WILL
PUT UP THE GALE WARNING WHICH REPLACES THE WATCH FOR FRIDAY MORNING
THROUGH FRIDAY AFTERNOON. THIS WILL BE A QUICK LOW END EVENT BUT
FAIRLY CONFIDENT OF 35 KNOTS WINDS DURING THIS TIME.
CONDITIONS APPEAR TO SETTLE A BIT OVER THE LAKE FRIDAY NIGHT AND
SATURDAY...BUT SMALL CRAFT CONDITIONS MAY BE POSSIBLE THROUGH MUCH
OF SATURDAY ACROSS THE EASTERN HALF OF THE LAKE. SMALL CRAFT
CONDITIONS LOOK MORE LIKELY SATURDAY NIGHT AND THROUGH SUNDAY NIGHT
AS ANOTHER LOW PRESSURE MOVES ACROSS THE CENTRAL GREAT LAKES.
HIGH PRESSURE BUILDS OVER THE LAKE FOR THE FIRST HALF OF NEXT WEEK
BUT IT APPEARS THAT SOUTHWEST WINDS WILL REMAIN UP OVER THE LAKE
CAUSING CONTINUED SMALL CRAFT ISSUES.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WARNING FROM 7 AM TO 4 PM EST FRIDAY FOR LEZ061-149-169.
SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR LEZ146>148.
SMALL CRAFT ADVISORY UNTIL 7 AM EST FRIDAY FOR LEZ149.
&&
SYNOPSIS...ADAMS
NEAR TERM...ADAMS
SHORT TERM...ADAMS
LONG TERM...KUBINA
AVIATION...KUBINA
MARINE...ABEHazardous weather outlook, Jan 3, 3:16 PM EST, 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 316 PM EST THU JAN 3 2013 LEZ142>148-162>168-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-042030- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 316 PM EST THU JAN 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-149-169-042030- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 316 PM EST THU JAN 3 2013 ...GALE WARNING IN EFFECT FROM 7 AM TO 4 PM EST FRIDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 4:01 AM EST | Gale Watch | CLE | 12 hr | |
| Jan 3, 4:01 AM EST | Small Craft Advisory | CLE | 54 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.